MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP

MEDLINE INDUSTRIES LP; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the balloon on the foley catheter "popped while instilling 10cc of saline in a patient".Due to this, a new foley catheter had to be inserted.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Balloon popped.
 
Additional Manufacturer Narrative
Updated g3, h6.

Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key23595619
Report Number1417592-2025-00643
Device Sequence Number9381279
Product Code OHR
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Catalogue NumberURO175716
Device Lot Number25CBK937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown